On soliton solutions of nonlinear sigma models of symmetric spaces

Download
2001-10-30
The inverse scattering transform technique of Belinskii-Zakharov for the integration of nonlinear sigma model equations is reviewed. N-soliton solutions of the principal chiral field equations axe given. The explicit two-complex pole soliton solutions of vacuum and electro-vacuum Ernst equations are constructed.

Citation Formats
A. Karasu, “On soliton solutions of nonlinear sigma models of symmetric spaces,” INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol. 16, no. 27, pp. 4409–4427, 2001, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40914.